# SDR MASA2010052000529

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 13,298 hours, 10,521 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED AND RETURN TO FIELD FOR LT BLEED DUCT WARNING.  MX FOUND NR 2 RARV DUCT LEAKING.  TIGHTENED, LEAK/OPS CHECK GOOD.
